# SDR 96ZZZX1772

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2165E
- Make and model: Cessna 172N
- Aircraft serial: 17271174
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 05560203
- Condition: Deteriorated
- Location: Wing Root
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VENT LINE CONNECTING HOSES DETERIORATED TO THE POINT OF LEAKAGE OF FUEL IN THE WING ROOT AREA.  ALL 3 HOSES ON BOTH SIDES NEEDED REPLACING DUE TO AGE.
